# SDR 95ZZZX2541

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N164ER
- Make and model: Piper PA-28-161
- Aircraft serial: 2841180
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: SL74230P5
- Condition: Cracked
- Location: Exhaust
- Component: LW12416
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CYLINDER REPAIR, THE EXHAUST GUIDE WAS FOUND CRACKED IN THE LOWER PORTION OF THE GUIDE.
